# SDR 20000426SH003

- Difficulty date: March 22, 2000
- Submitted: April 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- System (JASC): 6122 · Propeller Governor
- Part: Flyweight
- Part number: C20908
- Condition: Cracked
- Location: Prop Governor
- Component: Governor, Mcauly
- Component part number: DCFS289D2T3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATION ON FLAT BETWEEN TOWERS.  EXTENDS AROUND CORNER.  (X)
